Couldn't find what you looking for?

TRY OUR SEARCH!

Has anyone with the Mirena not had these horrible symtoms.  I just had the procedure done this week.  It was primarily because of anemia.  My Dr. thought heavy mentral cycles were the cause.  Because I was concerned about the weight gain from using oral contraceptives as a means of reducing my heavy cycle, my OBGYN suggested the Mirena.  From what I have read, weight gain is very common with the Mirena.  Please tell me some folks out there have not gained weight.  I'm afraid I have made a big mistake!!

Loading...

Personally, I have not had Mirena. I do have a friend, however, that got it after giving birth and she gained weight like crazy the first two-three months. However, I have another friend that has it and she seems fine with it. She has said nothing about weight gain and she's had it for awhile. With all birth control, it usually just depends how your body reacts to it.

Reply

Loading...

I have had mirena for almost 5 years - I have it taken out 2/2013 - I have had no issues with it once my body adjusted to having it in there - it took about 6 months for my cycle to readjust & be normal - the bottom line with Mirena is just be in tuned with YOUR body - every woman has different issues & things with it and it all depends on your specific body
Reply

Loading...